PASCAL - Pattern Analysis, Statistical Modelling and Computational Learning

Hamilton cycles and paths in vertex-transitive graphs - current directions
Dragan Marušič and Klavdija Kutnar
Discrete math. Volume 309, Number 17, pp. 5491-5500, 2009. ISSN 0012-365X

Abstract

In this article current directions in solving Lovász’s problem about the existence of Hamilton cycles and paths in connected vertex-transitive graphs are given.

EPrint Type:Article
Project Keyword:Project Keyword UNSPECIFIED
Subjects:Theory & Algorithms
ID Code:8222
Deposited By:Boris Horvat
Deposited On:21 February 2012